# SDR CA111114006

- Difficulty date: November 11, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 50,947 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249050
- Condition: Leaking
- Location: Nr 1
- Part time: 42,798 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT THE ENG OIL PRESS WARNING LIGHT ILLUMINATED & THE CREW ELECTED TO RETURN.  THE ACFT LANDED WITHOUT FURTHER INCIDENT.  THE CREW PERFORMED A VISUAL INSPECTION OF THE ENG & FOUND EVIDENCE OF OIL LEAK.  INSPECTED THE ENG, REPLACED THE PROPELLER CONTROL UNIT & FLANGE O RINGS.  PERFORMED A LEAK CHECK & RELEASED THE ACFT BACK INTO SERVICE.  FOLLOWING THE NEXT FLIGHT, OIL WAS AGAIN NOTICED IN THE VICINITY OF THE PCU.  THE NR 1 PCU WAS REPLACED.  OPERATIONAL & LEAK TEST COMPLETED BEFORE RELEASING THE ACFT.
